# SDR SWAA2018011719122

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,470 hours, 16,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY BULLNOSE LIGHT INOPERATIVE AT ROW 12.   REPLACED THE LAMPS IAW AMM.
